# SDR 9508151155

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155US
- Make and model: Doug DC-10-40
- Aircraft serial: 46764
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A 21 BY 8 SECTION OF TRAILING EDGE SKIN TORN FROM THE LEFT WING OUTBOARD OF THE OUTBOARD AILERON.  REPAIRED PER EA 11-98538, MFG PART NUMBER ARC0550-1.
